# SDR CA020506001

- Difficulty date: May 3, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 8,485 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 2621101030
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN)  ON APPROACH, PILOT SELECTED GEAR DOWN, ALL GEAR GREEN LIGHTS ILLUMINATED, EXCEPT THE LT MAIN GEAR LIGHT. THE BULB WAS CONFIRMED BURNED AFTER BULB TEST, BUT PILOT AS PRECAUTIONARY MEASURE, ACTIVATED THE GEAR BLOW DOWN. AIRCRAFT LANDED WITH NO ADDITIONAL PROBLEMS.
